Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 52, Issue 2 (1987), 473-493.
Systematization of Finite Many-Valued Logics Through the Method of Tableaux
This paper presents a unified treatment of the propositional and first-order many-valued logics through the method of tableaux. It is shown that several important results on the proof theory and model theory of those logics can be obtained in a general way. We obtain, in this direction, abstract versions of the completeness theorem, model existence theorem (using a generalization of the classical analytic consistency properties), compactness theorem and Lowenheim-Skolem theorem. The paper is completely self-contained and includes examples of application to particular many-valued formal systems.
J. Symbolic Logic, Volume 52, Issue 2 (1987), 473-493.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Carnielli, Walter A. Systematization of Finite Many-Valued Logics Through the Method of Tableaux. J. Symbolic Logic 52 (1987), no. 2, 473--493. https://projecteuclid.org/euclid.jsl/1183742375